A new nonautonomous chain rule in BV

  • Virginia De Cicco

    Università di Roma La Sapienza, Italy


The aim of this note is to present a new nonautonomous chain rule formula for the distributional derivative of the composite function , where is a scalar function of bounded variation and admits a special integral form in terms of a locally bounded function , with of bounded variation. It is an useful tool especially in view to applications to semicontinuity results for integral functional (see [1, 8, 9, 10]) and to conservation laws (see [5, 6]).

Cite this article

Virginia De Cicco, A new nonautonomous chain rule in BV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 27 (2016), no. 1, pp. 117–125

DOI 10.4171/RLM/726